American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(13D02) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 66 found      Go to page: 1 2 3

[31] Hamidreza Rahmati. Free resolutions of parameter ideals for some rings with finite local cohomology. Proc. Amer. Math. Soc. 136 (2008) 467-474. MR 2358485.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Daniel Katz and Emanoil Theodorescu. On the degree of Hilbert polynomials associated to the torsion functor. Proc. Amer. Math. Soc. 135 (2007) 3073-3082. MR 2322736.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Christopher A. Francisco and Adam Van Tuyl. Sequentially Cohen-Macaulay edge ideals. Proc. Amer. Math. Soc. 135 (2007) 2327-2337. MR 2302553.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Giulio Caviglia. Bounds on the Castelnuovo-Mumford regularity of tensor products. Proc. Amer. Math. Soc. 135 (2007) 1949-1957. MR 2299466.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Christel Rotthaus and Liana M. Sega. On a class of coherent regular rings. Proc. Amer. Math. Soc. 135 (2007) 1631-1640. MR 2286070.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Marc Chardin, Nguyen Cong Minh and Ngo Viet Trung. On the regularity of products and intersections of complete intersections. Proc. Amer. Math. Soc. 135 (2007) 1597-1606. MR 2286067.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Srikanth Iyengar and Tony J. Puthenpurakal. Hilbert-Samuel functions of modules over Cohen-Macaulay rings. Proc. Amer. Math. Soc. 135 (2007) 637-648. MR 2262858.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Giuliana Fatabbi, Brian Harbourne and Anna Lorenzini. Resolutions of ideals of fat points with support in a hyperplane. Proc. Amer. Math. Soc. 134 (2006) 3475-3483. MR 2240658.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Aron Simis. The depth of the Jacobian ring of a homogeneous polynomial in three variables. Proc. Amer. Math. Soc. 134 (2006) 1591-1598. MR 2204268.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Naoki Terai and Ken-ichi Yoshida. Buchsbaum Stanley--Reisner rings with minimal multiplicity. Proc. Amer. Math. Soc. 134 (2006) 55-65. MR 2170543.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Irena Peeva. Consecutive cancellations in Betti numbers. Proc. Amer. Math. Soc. 132 (2004) 3503-3507. MR 2084070.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Henrik Holm. Gorenstein derived functors. Proc. Amer. Math. Soc. 132 (2004) 1913-1923. MR 2053961.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Henrik Holm. Rings with finite Gorenstein injective dimension. Proc. Amer. Math. Soc. 132 (2004) 1279-1283. MR 2053331.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] N. Mohan Kumar, Chris Peterson and A. Prabhakar Rao. Degenerating families of rank two bundles. Proc. Amer. Math. Soc. 131 (2003) 3681-3688. MR 1998174.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] David Cox and Hal Schenck. Local complete intersections in $\mathbb{P}^2$ and Koszul syzygies. Proc. Amer. Math. Soc. 131 (2003) 2007-2014. MR 1963743.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Pilar Pisón Casares. The short resolution of a lattice ideal. Proc. Amer. Math. Soc. 131 (2003) 1081-1091. MR 1948098.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Marc Chardin and Guillermo Moreno-Socías. Regularity of lex-segment ideals: Some closed formulas and applications. Proc. Amer. Math. Soc. 131 (2003) 1093-1102. MR 1948099.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Elena Rubei. On syzygies of Segre embeddings. Proc. Amer. Math. Soc. 130 (2002) 3483-3493. MR 1918824.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Marc Chardin, Vesselin Gasharov and Irena Peeva. Maximal Betti numbers. Proc. Amer. Math. Soc. 130 (2002) 1877-1880. MR 1896017.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Ngô Viêt Trung. Evaluations of initial ideals and Castelnuovo-Mumford regularity. Proc. Amer. Math. Soc. 130 (2002) 1265-1274. MR 1879946.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Alexandre B. Tchernev. Acyclicity criteria for complexes associated with an alternating map. Proc. Amer. Math. Soc. 129 (2001) 2861-2869. MR 1840088.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Jürgen Herzog and Dorin Popescu. On the regularity of $p$-Borel ideals. Proc. Amer. Math. Soc. 129 (2001) 2563-2570. MR 1838378.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] Vijay Kodiyalam. Asymptotic behaviour of Castelnuovo-Mumford regularity. Proc. Amer. Math. Soc. 128 (2000) 407-411. MR 1621961.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Mutsumi Amasaki. Existence of homogeneous ideals fitting into long Bourbaki sequences. Proc. Amer. Math. Soc. 127 (1999) 3461-3466. MR 1610925.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Vesselin Gasharov and Irena Peeva. Binomial free resolutions for normal toric surfaces. Proc. Amer. Math. Soc. 127 (1999) 1583-1588. MR 1485475.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] Kohji Yanagawa. $F_{\Delta}$ type free resolutions of monomial ideals. Proc. Amer. Math. Soc. 127 (1999) 377-383. MR 1610805.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Emanuela De Negri and Jürgen Herzog. Completely lexsegment ideals. Proc. Amer. Math. Soc. 126 (1998) 3467-3473. MR 1452799.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] S. P. Dutta. A characterization of Gorenstein rings in characteristic $p\ (>0)$ . Proc. Amer. Math. Soc. 126 (1998) 1637-1643. MR 1443824.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] Anthony V. Geramita and Juan C. Migliore. Reduced Gorenstein codimension three subschemes of projective space. Proc. Amer. Math. Soc. 125 (1997) 943-950. MR 1403128.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] Carrado de Concini and Jerzy Weyman. A formula with nonnegative terms for the degree of the dual variety of a homogeneous space. Proc. Amer. Math. Soc. 125 (1997) 1-8. MR 1389514.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 66 found      Go to page: 1 2 3